mental-health-icon
Burning sensation
Hi, Since two days i am facing burning sensation in my hands. I am currently under going medical treatment of anti-fungal. Here is no othet sensation. Note - i use hand senitizer in an interval of 30 mins. Please suggest what can be done.
35 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It could be due to fungus itself or due to drug you have been prescribed. Stop hand sanitizer for a week and see how it goes.
Next Steps
You can get blood test for TSH , CBC RBS
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.